# SDR HAIHEEA9510

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 6200 · Main Rotor System
- Part: Vta Actuator
- Part number: 7665001802102
- Condition: Leaks
- Location: M/R
- Stage of operation: IN
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

VTA ACTUATOR LEAK - ACTUATOR WAS INSTALLED THE PREVIOUS NIGHT. REPLACED WITH SERVICEABLE ACTUATOR.
